# SDR UALA2009081402493

- Difficulty date: August 14, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 50,791 hours, 18,458 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 390351
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH LT & RT SIDE, FWD & AFT OVERWING LIGHTS INOP ALONG WITH AFT OVERWING EXIT MARKING SIGNS INOPERATIVE.  RELAMPED BOTH CABIN EXIT MARKING SIGNS & HAVE PLUGGED IN PWR SUPPLIES FOR EACH SIDE, NO HELP.  SWAPPED DEU B 300RH4 WITH FWD DEU B, NO HELP.  RE-INSTALLED ORIGINAL, EMERGENCY LIGHT SYS TEST OK & EPSU TEST OK, BUT EMERGENCY LIGHTS AT ABOVE LOCATIONS DO NOT WORK.  REPLACED EPSU AND BATTERY LOCATIONS 11WL & 12WL.  OP CHECKS GOOD.
